# SDR DA62007F00002

- Difficulty date: February 20, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N171EC
- Make and model: Beech B-60
- Aircraft serial: P288
- Engine: Lyc TIO540*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 3536415159
- Part serial: 7242B
- Condition: Damaged
- Location: Te Flaps
- Part time: 3,373 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED IN DOWN POSITION ON LANDING.  DURING TROUBLESHOOTING AND INSPECTION FOUND FLAP MOTOR AND WIRING TO BE SUBMERGED IN WATER APPROXIMATELY 1.5 INCHES TO 2 INCHES DEEP.  AFTER WATER WAS CLEANED UP AND MOTOR WAS ALLOWED TO DRY FLAPS FUNCTIONED PROPERLY.  FLAP MOTOR WILL BE REPLACED OR OVERHAULED, AC BELLY WILL BE COMPLETELY DRIVED OUT, AND ANY POSSIBLE AREAS WHERE LEAKS COULD OCCUR WILL BE INSPECTED AND CORRECTED AS NEEDED.  (K)
